# SDR 9712123205

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 41
- Engine: Cfmint CFM565A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Door
- Part number: 1217622
- Condition: Binding
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE NR 1 ENGINE EGT EXCEEDED LIMITS.  NR 1 ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAX BRAKING WAS USED DURING LANDING ROLLOUT.  DURING TURN OFF ONTO TAXIWAY NR 1 AND 2 TIRES DEFLATED DUE TO BLOWN FUSE PLUGS.  MAINTENANCE FOUND TWO SHEARED/DAMAGED BLEED DOOR DRIVE CABLES AND ONE BINDING BLEED DOOR.  SHAFTS AND DOOR WERE REPLACED.  ENGINE BORESCOPE INSPECTION REVEALED NO TROUBLE FOUND.  REPLACED NR 1 AND 2 TIRES.  AIRCRAFT RELEASED FOR MAINTENANCE FERRY FLIGHT TO MSP FOR FURTHER LANDING GEAR INSPECTION AND NR 1 ENGINE REPLACEMENT.
